On the gravitational field of a mass possessing a multipole moment

A procedure is proposed for construction of the gravitational multipoles. The full metric is given in the case of a mass possessing a quadrupole moment. © 1985 Plenum Publishing Corporation.

Authors
Gutsunayev Ts.I.1 , Manko V.S. 1
Editors
-
Publisher
-
Number of issue
11
Language
English
Pages
1025-1027
Status
Published
Department
-
Number
-
Volume
17
Year
1985
Organizations
  • 1 Department of Theoretical Physics, P. Lumumba University, Ordzhonikidze Street 3, Moscow, 117302, Russia
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/1354/